MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Arthralgia (2355); Joint Laxity (4526); Implant Pain (4561)
Date of Event 12/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported primary right knee implant on (b)(6) 2021 and reported ongoing pain and instability.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, heese 64839
GM   64839
MDR Report Key15993941
Report Number9615014-2022-00013
Device Sequence Number6103196
Product Code MBB
UDI-Device Identifier24260056885765
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number049BB900HB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRI CR FEM COMP,REF 5510F502,LOT H9N3P.; TRI CS INS 9MM,REF 5531P609,LOT LKX353.; TRI SYM PATELLA,REF 5550L339,LOT LKB299.; TRI TS BASEPLATE,REF 5521-B-600,LOT HTU4DA.
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight113 KG